# SDR ASAA1058293

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 15,017 hours, 4,751 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE FAN BLADE LUBE FOUND ALL 24 FAN BLADE SHIMS MISSING PROTECTIVE COATING.  REPLACED ALL 24 FAN BLADES SHIMS P/N 340 252 307 0 REF.  T/C 78472002.
